# SDR UPS06448106

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1185-1187
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1185-1187 LBL31-33 WING CTR SECTION UPPER SURFACE FOUND CORRODED.  CORROSION BLEND OUT 0.056" BY 2" BY 3" EXCEED SRM LIMIT.  BS 1185-1187 LBL31-33 WING CTR SECTION UPPER SKIN CORRODED AREA REPAIRED AS PER RS R57-14-35594 FIG 3 AND UPS ENGINEERING FILE NUMBER 747-57-20100.
